Results 1 to 7 of 7
  1. #1
    Somebodyelse is offline New Member
    Join Date
    Jan 2011
    Posts
    4

    Nausea / Dizziness after injection

    Anyone else get this? This is my first time, BA is at less than .9%

    cyp

  2. #2
    Far from massive's Avatar
    Far from massive is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    No Sources Given
    Posts
    5,400
    Its almost certainly a psychologic symptom. Even with compounds that cause these problems when injected intraveniously when injected into the muscle their absoption is so slow that the problems seldom arise. So with AAS which does not contain any coingredients that cause this sort of promblem its highly unlikely.

    PS I never go these symptoms first time but have read about many members who do, it usually resolves after a few shots or after posting and hearing its all in the head.

  3. #3
    snowman's Avatar
    snowman is offline Senior Member
    Join Date
    May 2002
    Location
    Portugal
    Posts
    1,143
    its normal bro, its all psychologic, until you get use to it.... IF it was your doctor giving you the same thing you would be fine, but since its you, your mind thinks your are doing something wrong, and probably also get anxiety.... you will be fine, IF you follow proper procedure on how to inject.

  4. #4
    Somebodyelse is offline New Member
    Join Date
    Jan 2011
    Posts
    4
    I feel its not all mental, I am actually nauseous, however I just wanted to make sure its normal and happens to people. I was really sick, its starting to fade now. Quick question, I heard that if you inject in the fat the absorption is slower than in muscle, is this accurate?

  5. #5
    Eazy20's Avatar
    Eazy20 is offline Member
    Join Date
    Feb 2011
    Location
    Florida
    Posts
    526
    Especially if you're injecting yourself, it's more than likely anxiety...It's psychological. I used to get this all the time when I was forced to inject myself, then I had a buddy do it for me and surprise surprise I was fine...I'm over it now, it does take some getting used to though. Just chill out and tell yourself it's in your head. If you think something's wrong, your mind can actually trick your body into thinking something really is wrong.

  6. #6
    Cravenmorehead is offline Associate Member
    Join Date
    Mar 2011
    Posts
    188
    It's called syncope......fainting......lay down when it happens or you can die.

  7. #7
    snowman's Avatar
    snowman is offline Senior Member
    Join Date
    May 2002
    Location
    Portugal
    Posts
    1,143
    Quote Originally Posted by Somebodyelse View Post
    I feel its not all mental, I am actually nauseous, however I just wanted to make sure its normal and happens to people. I was really sick, its starting to fade now. Quick question, I heard that if you inject in the fat the absorption is slower than in muscle, is this accurate?
    i never heard that ( in bold)... and i dont know , IF i want to put 1 Cc of test C into the fat ; IF sometimes you get a lump, when you do one CC deep in the muscle, imagine what you will get, just under the fat...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •